# SDR YENA2023061600667

- Difficulty date: June 13, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N712JB
- Make and model: Airbus A320-232
- Aircraft serial: 03517
- Aircraft time: 57,464 hours, 20,212 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Transducer
- Part number: ZRA38000
- Part serial: ASA10929
- Condition: Failed
- Location: Unknown
- Part time: 57,464 hours, 20,212 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#593, EWR-STI. (AIRCRAFT DIVERTED TO JFK) 'EPR / N1 / BLEED FLUCTUATION IN FLIGHT; REMOVED AND REPLACED PRU SENSE LINE IAW AMM 36-11-49. REMOVED AND REPLACED BLEED PRESSURE TRANSDUCER 7HAI IAW AMM 36-11-15. OPS CHECK GOOD ALL PARAMETERS NORMAL.'
